Change search
ReferencesLink to record
Permanent link

Direct link
Fourth-order recursion operators for third-order evolution equations
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2008 (English)In: Journal of Nonlinear Mathematical Physics, ISSN 1402-9251, E-ISSN 1776-0852, Vol. 15, no 2, 147-151 p.Article in journal (Refereed) Published
Abstract [en]

We report the recursion operators for a class of symmetry integrable evolution equations of third order which admit fourth-order recursion operators. Under the given assumptions we obtain the complete list of equations, one of which is the well-known Krichever-Novikov equation.

Place, publisher, year, edition, pages
2008. Vol. 15, no 2, 147-151 p.
Research subject
URN: urn:nbn:se:ltu:diva-9472DOI: 10.2991/jnmp.2008.15.2.2Local ID: 81c55ef0-94ff-11dd-a985-000ea68e967bOAI: diva2:982410
Validerad; 2008; 20081008 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(67 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 67 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Euler, Marianna
By organisation
Mathematical Science
In the same journal
Journal of Nonlinear Mathematical Physics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link